Normal forms with exponentially small remainder and Gevrey normalization for vector fields with a nilpotent linear part
Annales de l'Institut Fourier, Volume 62 (2012) no. 6, pp. 2211-2225.

We explore the convergence/divergence of the normal form for a singularity of a vector field on n with nilpotent linear part. We show that a Gevrey-α vector field X with a nilpotent linear part can be reduced to a normal form of Gevrey-1+α type with the use of a Gevrey-1+α transformation. We also give a proof of the existence of an optimal order to stop the normal form procedure. If one stops the normal form procedure at this order, the remainder becomes exponentially small.

Nous investiguons la convergence/divergence de la forme normale d’une singularité d’un champ de vecteurs de n avec une partie linéaire nilpotente. Nous prouvons que chaque champ de vecteurs Gevrey-α avec une partie linéaire nilpotente peut être réduit à une forme normale Gevrey-1+α en utilisant une transformation Gevrey-1+α. Nous prouvons également que si on arrête la procédure de normalisation à un certain ordre optimal, le reste de la forme normale devient exponentiellement petit.

DOI: 10.5802/aif.2747
Classification: 37G05, 34C20, 37C10
Keywords: normal forms, nilpotent linear part, representation theory, Gevrey normalization
Mot clés : formes normales, partie linéaire nilpotente, normalisation Gevrey
Bonckaert, Patrick 1; Verstringe, Freek 1

1 Universiteit Hasselt Agoralaan Gebouw D 3590 Diepenbeek (Belgium)
@article{AIF_2012__62_6_2211_0,
     author = {Bonckaert, Patrick and Verstringe, Freek},
     title = {Normal forms with exponentially small remainder and {Gevrey} normalization for vector fields with a nilpotent linear part},
     journal = {Annales de l'Institut Fourier},
     pages = {2211--2225},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {62},
     number = {6},
     year = {2012},
     doi = {10.5802/aif.2747},
     zbl = {1278.37044},
     mrnumber = {3060756},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2747/}
}
TY  - JOUR
AU  - Bonckaert, Patrick
AU  - Verstringe, Freek
TI  - Normal forms with exponentially small remainder and Gevrey normalization for vector fields with a nilpotent linear part
JO  - Annales de l'Institut Fourier
PY  - 2012
SP  - 2211
EP  - 2225
VL  - 62
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2747/
DO  - 10.5802/aif.2747
LA  - en
ID  - AIF_2012__62_6_2211_0
ER  - 
%0 Journal Article
%A Bonckaert, Patrick
%A Verstringe, Freek
%T Normal forms with exponentially small remainder and Gevrey normalization for vector fields with a nilpotent linear part
%J Annales de l'Institut Fourier
%D 2012
%P 2211-2225
%V 62
%N 6
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2747/
%R 10.5802/aif.2747
%G en
%F AIF_2012__62_6_2211_0
Bonckaert, Patrick; Verstringe, Freek. Normal forms with exponentially small remainder and Gevrey normalization for vector fields with a nilpotent linear part. Annales de l'Institut Fourier, Volume 62 (2012) no. 6, pp. 2211-2225. doi : 10.5802/aif.2747. http://www.numdam.org/articles/10.5802/aif.2747/

[1] Canalis-Durand, Mireille; Schäfke, Reinhard Divergence and summability of normal forms of systems of differential equations with nilpotent linear part, Ann. Fac. Sci. Toulouse Math. (6), Volume 13 (2004) no. 4, pp. 493-513 | Numdam | MR | Zbl

[2] Cushman, Richard; Sanders, Jan A. Nilpotent normal forms and representation theory of sl (2,R), Multiparameter bifurcation theory (Arcata, Calif., 1985) (Contemp. Math.), Volume 56, Amer. Math. Soc., Providence, RI, 1986, pp. 31-51 | MR | Zbl

[3] Elphick, C.; Tirapegui, E.; Brachet, M. E.; Coullet, P.; Iooss, G. A simple global characterization for normal forms of singular vector fields, Phys. D, Volume 29 (1987) no. 1-2, pp. 95-127 | DOI | MR | Zbl

[4] Humphreys, James E. Introduction to Lie algebras and representation theory, Springer-Verlag, New York, 1972 (Graduate Texts in Mathematics, Vol. 9) | MR | Zbl

[5] Iooss, Gérard; Lombardi, Eric Polynomial normal forms with exponentially small remainder for analytic vector fields, J. Differential Equations, Volume 212 (2005) no. 1, pp. 1-61 | DOI | MR | Zbl

[6] Lombardi, Eric; Stolovitch, Laurent Normal forms of analytic perturbations of quasihomogeneous vector fields: rigidity, invariant analytic sets and exponentially small approximation. (Formes normales des perturbations analytiques des champs de vecteurs quasi-homogènes: rigidité, ensembles d’invariants analytiques et approximation exponentiellement petite.), Ann. Sci. Éc. Norm. Supér. (2010), pp. 659-718 | Numdam | MR | Zbl

[7] Loray, Frank A preparation theorem for codimension-one foliations, Ann. of Math. (2), Volume 163 (2006) no. 2, pp. 709-722 | DOI | MR | Zbl

[8] Malonza, David Mumo Stanley decomposition for coupled Takens-Bogdanov systems, J. Nonlinear Math. Phys., Volume 17 (2010) no. 1, pp. 69-85 | DOI | MR | Zbl

[9] Murdock, James Normal forms and unfoldings for local dynamical systems, Springer Monographs in Mathematics, Springer-Verlag, New York, 2003 | MR | Zbl

[10] Stróżyna, Ewa; Żoładek, Henryk The analytic and formal normal form for the nilpotent singularity, J. Differential Equations, Volume 179 (2002) no. 2, pp. 479-537 | DOI | MR | Zbl

[11] Stróżyna, Ewa; Żoładek, Henryk Multidimensional formal Takens normal form, Bull. Belg. Math. Soc. Simon Stevin, Volume 15 (2008) no. 5, Dynamics in perturbations, pp. 927-934 http://projecteuclid.org/getRecord?id=euclid.bbms/1228486416 | MR | Zbl

[12] Takens, Floris Singularities of vector fields, Inst. Hautes Études Sci. Publ. Math. (1974) no. 43, pp. 47-100 | Numdam | MR | Zbl

Cited by Sources: